# SDR QXEA200501553

- Difficulty date: November 21, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 5,280 hours, 5,072 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Malfunctioned
- Location: Windshield
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2350, WHEN SELECTING WINDSHIELD HEAT ON, NR 1 AC GEN KICKS OFF.  MAINTENANCE PERFORMED OPS TEST OF THE AC VARIABLE FREQ GENERATION SYSTEM IAW Q400 AMM TASK 24-21-00-710-801.  ALSO, PERFORMED OPS TEST OF THE PILOT WINDSHIELD ANTI-ICING SYSTEM IAW Q400 AMM TASK 30-41-00-710-801 AND OPS TEST OF THE CO-PILOT WINDSHIELD AND PILOT SIDE WINDSHIELD IAW Q400 AMM TASK 30-41-00-710-802.  ALL CHECKS GOOD AND NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
